MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD DERMALON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE

DAVIS & GECK CARIBE LTD DERMALON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Model Number 88861741-21
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2016
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, pre-operatively, as soon as the suture was opened, the thread was detached form the needle.No patient involved.

Brand Name
DERMALON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYAMIDE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key6855874
Report Number9612501-2017-06112
Device Sequence Number891492
Product Code GAR
UDI-Device Identifier20884521070711
UDI-Public20884521070711
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K981582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 08/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number88861741-21
Device Catalogue Number88861741-21
Device Lot NumberD6D2860X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2017
Initial Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1